Full metadata record
Appears in Collections:
DC FieldValueLanguage
dc.creatorGarcimartín, A. (Ángel)-
dc.date.accessioned2018-10-04T12:42:48Z-
dc.date.available2018-10-04T12:42:48Z-
dc.date.issued1992-
dc.identifier.citationGarcimartín, A.. "LAUWERIER, Hans: Fractals: Endlessly Repeated Geometrical Figures, Princeton University Pres, New Jersey, 1991, 207 págs.". Anuario Filosófico. 25 (1), 1992, 236-237-
dc.identifier.urihttp://hdl.handle.net/10171/54397-
dc.language.isospa-
dc.publisherServicio de Publicaciones de la Universidad de Navarra-
dc.rightsinfo:eu-repo/semantics/openAccess-
dc.subject-
dc.titleLAUWERIER, Hans: Fractals: Endlessly Repeated Geometrical Figures, Princeton University Pres, New Jersey, 1991, 207 págs.-
dc.typeinfo:eu-repo/semantics/bookReview-
dc.identifier.doi10.15581/009.25.1.236-237-
dc.date.updated2018-10-04T12:42:48Z-
dc.description.versionPeer Reviewed-

Files in This Item:
File: 
31138-87870-1-PB.pdf
Description: 
Size: 
2,94 MB
Format: 
Adobe PDF


Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.